R. Fric, D. C. Kent, "Completion functors for Cauchy spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2, Article ID 374970, 16 pages, 1979. https://doi.org/10.1155/S0161171279000442
Completion functors for Cauchy spaces
Completion functors are constructed on various categories of Cauchy spaces by forming the composition of Wyler's completion functor with suitable modification functors.
Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.